Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 39, NWS Duluth, MN

June 16, 2018Burnett County, Douglas County, Washburn County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jun 16, 2018, 10:02 PM CDT for Burnett County, Douglas County, Washburn County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2018, 10:02 PM CDT (03:02 UTC)
Expired
Jun 16, 2018, 10:30 PM CDT
In force
28 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Burnett County, WI, Douglas County, WI, Washburn County, WI

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 9:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2018-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2018-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4001 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
519 m²/s²
Significant tornado parameter
6.0
Supercell composite
44.2

Open this sounding in Storm Lab

The text

As transmitted.

092 
WUUS53 KDLH 170302
SVRDLH
WIC013-031-129-170330-
/O.NEW.KDLH.SV.W.0039.180617T0302Z-180617T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
1002 PM CDT SAT JUN 16 2018

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  South central Douglas County in northwestern Wisconsin...
  Northwestern Washburn County in northwestern Wisconsin...
  Northeastern Burnett County in northwestern Wisconsin...

* Until 1030 PM CDT

* At 1002 PM CDT, a severe thunderstorm was located near Dairyland, 
  or 26 miles north of Spooner, moving northeast at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Wascott, Gordon, Dairyland, Minong Flowage, and Saint Croix
  Flowage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Get off area lakes immediately and seek shelter on shore 
in a sturdy shelter or a hard-topped vehicle, avoid trees, if 
possible.

&&

LAT...LON 4609 9206 4620 9219 4639 9193 4619 9170
TIME...MOT...LOC 0301Z 236DEG 19KT 4620 9203 

HAIL...1.50IN
WIND...60MPH
 
$$
 Miller
1 follow-up statement
847 
WWUS53 KDLH 170315
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
1015 PM CDT SAT JUN 16 2018

WIC013-170324-
/O.CAN.KDLH.SV.W.0039.000000T0000Z-180617T0330Z/
Burnett WI-
1015 PM CDT SAT JUN 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNETT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Wisconsin.

LAT...LON 4614 9205 4616 9205 4616 9208 4622 9216
      4639 9193 4619 9170 4611 9201
TIME...MOT...LOC 0314Z 235DEG 20KT 4622 9195 

$$

WIC031-129-170330-
/O.CON.KDLH.SV.W.0039.000000T0000Z-180617T0330Z/
Douglas WI-Washburn WI-
1015 PM CDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTH CENTRAL DOUGLAS AND NORTHWESTERN WASHBURN COUNTIES...

At 1015 PM CDT, a severe thunderstorm was located 7 miles west of 
Gordon, or 26 miles northwest of Hayward, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wascott, Gordon, Dairyland, Minong Flowage, and Saint Croix Flowage. 
This also includes Highway 53 between Wascott and Solon Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Get off area lakes immediately and seek shelter on shore 
in a sturdy shelter or a hard-topped vehicle, avoid trees, if 
possible.

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flood waters.

&&

LAT...LON 4614 9205 4616 9205 4616 9208 4622 9216
      4639 9193 4619 9170 4611 9201
TIME...MOT...LOC 0314Z 235DEG 20KT 4622 9195 

HAIL...1.25IN
WIND...60MPH
 
$$
 Miller

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:57 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 16, 9:57 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
957 PM CDT Sat Jun 16 2018

.UPDATE...
Issued at 956 PM CDT Sat Jun 16 2018

Issued a severe thunderstorm watch for much of the area as storms
begin to form north of a warm front.

UPDATE Issued at 638 PM CDT Sat Jun 16 2018

Updated aviation section below for the 00Z TAF update.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 442 PM CDT Sat Jun 16 2018

Forecast focus today into Sunday will continue to be on strong to
severe storm potential and a risk for flash flooding.

A nearly stationary frontal boundary extended from north central
Minnesota into western Nebraska. Southerly 925mb to 850mb winds were
from 25-35 knots per area VWPs and expected to increase tonight
keeping strong moisture transport into much of the Northland. A
large pool of very unstable air was over the southern half of the
Northland and points south. A few showers and thunderstorms will
remain possible into the late afternoon hours but coverage will be
ramping up through the evening and overnight hours. Storms should
become likely and track east-northeast through the Northland. Some
of the storms could be severe, especially over our
southwest/southern zones including Cass/Crow Wing/Aitkin Counties
this evening. All modes of severe weather will be possible in those
areas through the evening with hail/damaging winds most likely
further north and east of there. In addition, copious amounts of
moisture is available making storms very efficient at producing heavy
rain. Flash flooding will be a threat and we expanded the Flash
Flood Watch to include southern Itasca, Cass, and Crow Wing Counties
into Sunday morning. Many areas of the Northland have received
significant rainfall over the past 24-36 hours leading to saturated
soils.

The showers/storms are expected to diminish in coverage Sunday
morning for a time but additional development will occur Sunday
afternoon/night as the frontal boundary finally makes some movement
to the southeast. Another round of severe storms and very heavy
rainfall will be possible over the Northland, with the severe threat
greatest over east central Minnesota into northwest Wisconsin.

.LONG TERM...(Sunday night through Saturday)
Issued at 442 PM CDT Sat Jun 16 2018

A stormy period is anticipated Sunday night and Monday morning, with
severe storms and flash flooding very much possible. A much drier
period of weather is forecast over the Northland through much of the
upcoming week, along with temperatures remaining near or above
seasonal normals.

The overall weather pattern doesn't change much through the first
half of the long-term period, with a mid-level ridge settled over
the southeastern United States, and a longwave trough remaining over
the Intermountain West states. The upper-level low associated with
this trough will become cut-off and continue to churn over the
western states through mid-week. Initially, this longwave trough
will eject a few shortwaves into the Northland, which should keep
our weather active through Monday morning, mainly for our northwest
Wisconsin counties. A low-level baroclinic zone and FGEN forcing
will remain to support showers and thunderstorms, some of which
could be strong to severe. However, there are still some questions
regarding the magnitude of instability as the synoptic scale
guidances varies significantly. The NAM appears to be an outlier,
with MLCAPE values rising over 3000 J/kg, and the GFS, ECMWF, and
GEM models all going between 500 to 1500 J/kg. Considering the
better agreement with the latter three models, I'm thinking that
severe storms will remain isolated to scattered in nature, and only
confined to our Wisconsin counties where the better instability will
remain. However, confidence is still fairly high for some heavy
rainfall through Sunday night, particularly over areas of northwest
Wisconsin that already have saturated soils due to the precipitation
these last few days. Pwat values between the GFS and NAM models
continue to prog between 1.6 to 2.1", which according to the NAEFS
mean Pwat climatological anomalies are above 99% of climatology, and
perhaps even close to record values, so flash flooding will remain a
big concern for this time frame. On top of that, forward propagation
Corfidi vectors indicate storm motion right along the orientation of
the low-level baroclinic zone, so training convection is also very
possible.

Things will begin to dry out by late Monday morning as the low-level
baroclinic zone shifts southward. Once this occurs, the overall
synoptic pattern begins to change slightly to allow mid-level
ridging to build into the region. Surface high pressure will then
build into the region, and keep conditions mostly dry through
Thursday. There could be a weak shortwave that ejects across
southern Minnesota, which may graze our southern tier of counties
Monday night and Tuesday morning, but any rainfall amounts should
remain on the lighter side. Light winds are anticipated through much
of the upcoming week due to the high pressure overhead, and high
temperatures in the upper 70s to lower 80s over much of the region.

Eventually, the upper-level ridge over the southeastern U.S. will
flatten out, allowing the trough over the Intermountain West to
advance eastward and bring a shortwave with a decent positive
vorticity maxima with it, so the forcing will be more supportive of
showers and storms for the Friday and Saturday time frame. However,
confidence is fairly low due to differences in the placement of the
shortwave between the GFS/ECMWF/GEM models. So, will lean on the
consensus blends for now, which have only small chances.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 638 PM CDT Sat Jun 16 2018

Not a whole lot of change to this package as we're still in the
sit and wait mode in regard to how/when/if thunderstorms develop.
They look likely tonight moreso than last night, but they still
have to overcome some capping. HRRR continues to show widespread
thunderstorms overnight with a tapering off by morning. Fog around
Lake Superior with a warm, moist air mass in place while LLWS
sneaks in from the west as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  59  81  58  73 /  80  70  60  20
INL  59  72  51  77 /  60  30  10   0
BRD  68  80  59  77 /  80  70  50  20
HYR  67  88  61  74 /  60  70  80  30
ASX  60  84  57  71 /  70  70  80  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Monday afternoon for WIZ001>004-
     006>009.

MN...Flash Flood Watch through Monday afternoon for MNZ019-035>038.

     Flash Flood Watch until 8 AM CDT Sunday for MNZ025-026-033-034.

LS...None.
&&

UPDATE...Wolfe
SHORT TERM...Melde
LONG TERM...JTS
AVIATION...Wolfe
Hazardous weather outlook, Jun 16, 9:51 PM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
951 PM CDT Sat Jun 16 2018

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-180300-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
951 PM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

There is a risk of severe thunderstorms through Sunday morning
across a large part of the Northland. Large hail, damaging winds,
and torrential rainfall are all threats. A severe thunderstorm
watch is in effect for most of northeast Minnesota and northwest
Wisconsin.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Additional periods of strong and possibly severe thunderstorms
are expected to continue to affect much of east central Minnesota
and northwest Wisconsin Sunday and Sunday night. The strongest
storms will be capable of large hail, damaging winds and
additional heavy rainfall. Storms Sunday and Sunday night will
have the potential to produce several more inches of rain in some
areas, and as a result, the potential for additional flooding will
persist into Monday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotters are encouraged to report hail of any size and
rainfall amounts to the National Weather Service.

LSZ121-140>148-180300-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
951 PM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Tonight

Strong storms will likely produce wind gusts greater than 35
knots, locally high and hazardous wave heights, hail and frequent
cloud to water lightning. Anyone with boating or sailing plans on
western Lake Superior tonight through Sunday morning is urged to
stay current with the latest weather information, and should have
a plan to get off the water and reach shelter in safe harbor
quickly.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Additional strong or severe thunderstorms are possible through
Sunday and Sunday night across all of western Lake Superior.

Wolfe

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Jun 16, 4:53 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
453 PM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     FLASH FLOOD      5 NE COOK               47.90N 92.61W
06/16/2018                   ST. LOUIS          MN   LAW ENFORCEMENT

            LUTHEY ROAD AND BEATY ROAD CLOSED DUE TO
            WASHOUTS AND WATER OVER ROADWAY.

&&
Local storm report, Jun 16, 5:29 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
529 PM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      COOK                    47.85N 92.69W
06/16/2018                   ST. LOUIS          MN   TRAINED SPOTTER

            CURB TO CURB FLOODING IN ON 1ST AVE WEST.
            AND WATER OVER HWY 53 IN TOWN.

&&
Special weather statement, Jun 16, 8:41 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Duluth MN
841 PM CDT SAT JUN 16 2018

MNZ038-WIZ001-006-170200-
Pine-Douglas-Burnett-
841 PM CDT SAT JUN 16 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PINE...SOUTHWESTERN
DOUGLAS AND NORTHEASTERN BURNETT COUNTIES...

At 841 PM CDT, a strong thunderstorm was near Danbury, or 26 miles
northwest of Spooner, moving northeast at 35 mph.

Wind gusts up to 45 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.

Locations impacted include...
Danbury, Cloverton, Markville, Cozy Corner, and Riverside.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.

LAT...LON 4605 9248 4623 9230 4617 9209 4605 9205
      4593 9231
TIME...MOT...LOC 0140Z 228DEG 30KT 4605 9233

 Miller
Special weather statement, Jun 16, 8:59 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Duluth MN
859 PM CDT SAT JUN 16 2018

WIZ001-006-007-170215-
Douglas-Washburn-Burnett-
859 PM CDT SAT JUN 16 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DOUGLAS...
NORTHWESTERN WASHBURN AND NORTHEASTERN BURNETT COUNTIES...

At 859 PM CDT, a strong thunderstorm was near Cloverton, or 24 miles
northwest of Spooner, moving northeast at 30 mph.

Wind gusts up to 45 mph, dime-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

Locations impacted include...
Dairyland, Cozy Corner, Moose Junction, Minong Flowage, and
Riverside.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.

LAT...LON 4607 9230 4618 9229 4634 9218 4615 9191
      4599 9219
TIME...MOT...LOC 0159Z 227DEG 25KT 4611 9220

 Miller
Special weather statement, Jun 16, 9:58 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Duluth MN
958 PM CDT SAT JUN 16 2018

MNZ034-036>038-170315-
Crow Wing-Pine-Carlton/South St. Louis-South Aitkin-
958 PM CDT SAT JUN 16 2018

...A LARGE AREA OF STRONG THUNDERSTORM WILL AFFECT SOUTHERN
AITKIN...NORTHERN PINE...SOUTHERN CARLTON AND SOUTHEASTERN CROW WING
COUNTIES...

At 958 PM CDT, a large area of strong thunderstorm extended from
near Lake Mille Lacs, eastward to Moose Lake and Barnum, All storms
were east from 25 to 30 mph.

Wind gusts up to 35 mph, dime-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these
storms.  Very heavy rainfall could result in rapid rises on rivers
and streams and perhaps some localized flooding.

Locations impacted include...
Mille Lacs Lake, Carlton, Mahtowa, Barnum, Willow River, Wrenshall,
Askov, Malmo, Rutledge, Garrison, Holyoke, Kettle River, Thomson,
Bruno, Mcgrath, Nemadji, Bay Lake, Glen, Sturgeon Lake, and
Finlayson.

This also includes Interstate 35 between Sandstone and Mahtowa.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.

LAT...LON 4646 9388 4668 9229 4620 9231 4615 9340
      4616 9343 4624 9343 4624 9381 4616 9381
      4616 9388
TIME...MOT...LOC 0255Z 261DEG 25KT 4637 9305

 Miller

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:41 PM CDTSpecial Weather StatementDLHBurnett19 min
Jun 16, 8:59 PM CDTSpecial Weather StatementDLHDouglas16 min
Jun 16, 9:22 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas, Washburn23 min
Jun 16, 10:25 PM CDTSpecial Weather StatementDLHAshland20 min
Jun 16, 10:39 PM CDTFlash Flood WarningDLHAshland, Bayfield, Burnett, Douglas, Iron, Sawyer and 1 more8 hr
Jun 16, 11:46 PM CDTFlash Flood Warning EmergencyDLHBayfield5 hr
Jun 17, 12:11 AM CDTFlash Flood Warning EmergencyDLHDouglas5 hr
Jun 17, 4:33 AM CDTAreal Flood WarningDLHBurnett, Price, Sawyer, Washburn3 hr
Jun 17, 5:02 AM CDTAreal Flood WarningDLHDouglas48 hr
Jun 17, 6:27 AM CDTAreal Flood WarningDLHAshland, Bayfield, Douglas48 hr
Jun 17, 7:28 AM CDTAreal Flood WarningDLHBayfield, Burnett, Douglas, Sawyer, Washburn4 days
Jun 17, 2:05 PM CDTSevere Thunderstorm WarningDLHDouglas25 min
Jun 17, 2:16 PM CDTSevere Thunderstorm WarningDLHDouglas29 min
Jun 17, 2:29 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas31 min
Jun 17, 2:41 PM CDTAreal Flood AdvisoryDLHDouglas2 hr
Jun 17, 2:53 PM CDTSevere Thunderstorm WarningDLHDouglas22 min
Jun 17, 3:01 PM CDTSevere Thunderstorm WarningDLHBayfield, Burnett, Douglas, Washburn44 min
Jun 17, 3:17 PM CDTSpecial Weather StatementDLHBayfield13 min
Jun 17, 3:36 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas, Sawyer, Washburn24 min
Jun 17, 3:39 PM CDTSpecial Weather StatementDLHBayfield21 min
Jun 17, 3:42 PM CDTSevere Thunderstorm WarningDLHBurnett, Washburn33 min
Jun 17, 3:47 PM CDTFlash Flood WarningDLHBayfield, Douglas3 hr
Jun 17, 3:57 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Price, Sawyer78 min
Jun 17, 4:14 PM CDTSevere Thunderstorm WarningDLHSawyer, Washburn31 min
Jun 17, 4:22 PM CDTSpecial Weather StatementDLHBurnett23 min
Jun 17, 4:23 PM CDTFlash Flood WarningDLHAshland, Bayfield, Iron3 hr
Jun 17, 4:34 PM CDTSpecial Weather StatementDLHSawyer11 min
Jun 17, 4:48 PM CDTSpecial Weather StatementDLHSawyer, Washburn27 min
Jun 17, 4:59 PM CDTAreal Flood AdvisoryDLHBayfield, Sawyer3 hr
Jun 17, 5:02 PM CDTSpecial Weather StatementDLHPrice13 min
Jun 17, 5:15 PM CDTSpecial Weather StatementDLHSawyer30 min
Jun 17, 5:17 PM CDTSpecial Weather StatementDLHIron28 min
Jun 17, 5:43 PM CDTSpecial Weather StatementDLHPrice17 min
Jun 17, 6:03 PM CDTSpecial Weather StatementDLHPrice12 min
Jun 17, 6:17 PM CDTSpecial Weather StatementDLHPrice13 min
Jun 17, 6:33 PM CDTSpecial Weather StatementDLHPrice12 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.